# SDR GTIA20130507589

- Difficulty date: May 7, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 25,160 hours, 12,100 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE READS LOW.  SERVICED R2 DOOR ASSIST IAW ACFT MM.
